MathSciNet Relay Station
MathSciNet bibliographic data
MR1657550 (99k:11019) 11B05
Hegedüs, Pál; Piroska, Gábor; Ruzsa, Imre Z. On the Schnirelmann densisty of sumsets. Publ. Math. Debrecen 53 (1998), no. 3-4, 333–345.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement